STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER52E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
702-04-52E |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to recurrent dislocations (surgeon reported the reason for the dislocations was due to a competitor knee being in extreme valgus with internally rotated implants.Rep can provide the primary and revision usage, and confirmed that no further information will be released by the hospital or surgeon.Update 02/december/2022 wg: rep supplied primary and revision usage.A head, liner, and shell were revised.Surgeon reported he wasn't happy with the shell's position (not enough anteversion) and decided to revise it.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.